RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mathematical notes of NEFU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematical notes of NEFU, 2017, Volume 24, Issue 3, Pages 12–18 (Mi svfu187)  

Mathematics

On a non-local problem for mixed hyperbolic-parabolic equations

K. U. Khubiev

Institute of Applied Mathematics and Automation KBSC RAS, 89A Shortanov Street, Nalchik 360000, Russian Federation

Abstract: A non-local boundary value problem with inner boundary conditions in its hyperbolic part is studied for loaded mixed hyperbolic-parabolic equations.

Keywords: mixed-type equation, hyperbolic-parabolic equation, loaded equation, Tricomi problem, nonlocal problem.

DOI: https://doi.org/10.25587/SVFU.2018.3.10886

Full text: PDF file (155 kB)
References: PDF file   HTML file

UDC: 517.95
Received: 15.02.2017

Citation: K. U. Khubiev, “On a non-local problem for mixed hyperbolic-parabolic equations”, Mathematical notes of NEFU, 24:3 (2017), 12–18

Citation in format AMSBIB
\Bibitem{Khu17}
\by K.~U.~Khubiev
\paper On a non-local problem for mixed hyperbolic-parabolic equations
\jour Mathematical notes of NEFU
\yr 2017
\vol 24
\issue 3
\pages 12--18
\mathnet{http://mi.mathnet.ru/svfu187}
\crossref{https://doi.org/10.25587/SVFU.2018.3.10886}
\elib{https://elibrary.ru/item.asp?id=32651432}


Linking options:
  • http://mi.mathnet.ru/eng/svfu187
  • http://mi.mathnet.ru/eng/svfu/v24/i3/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Mathematical notes of NEFU
    Number of views:
    This page:79
    Full text:37
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020